# SDR USAA050549

- Difficulty date: April 27, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 39,931 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CORRODED 1 INCH BY 5 INCH, STATION 294-312 AT LBL 10.5 INCH.  REMOVED AND REPLACED WITH NEW INTERCOSTAL IAW ARM 51-40-02.  (M)
